uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
A geometric proof of the fluctuation-dissipation theorem for the KM2O-Langevin equation
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2002 (English)In: Hokkaido Mathematical Journal, Vol. XXXI, no 3, 615-628 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Sapporo, Japan , 2002. Vol. XXXI, no 3, 615-628 p.
National Category
Research subject
URN: urn:nbn:se:uu:diva-42883OAI: oai:DiVA.org:uu-42883DiVA: diva2:70786
Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2016-05-12

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Klimek, Maciej
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 137 hits
ReferencesLink to record
Permanent link

Direct link